# SDR VNAA20240426007

- Difficulty date: March 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Nicked
- Location: Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT LH WING.  SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT LH WING WERE BLEND OUT PER CRJ-900 SRM 51-12-00-001-001-A01, EVALUATED, BTW  INBOARD FLAP FLS 36.00 TO FLS 65.50 AT LH WING THEREFORE IS WHITHIN OF LIMITS AND BTW LH INBOARD FLAP FLS 15.00 TO FLS 36.00 AT LH WING, THEREFORE IT IS OUT OF LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01 AND REPAIRED PER CRJ-900 SRM 57-52-01-201-005-A01.
